Breast tenderness increasing

by Betty
(TN)

I found this website as I have questions about taking Progesterone. I embarked on Bioidentical Hormone Therapy 6 months ago under a doctor's care. For the most part the results have been very positive.

Currently the progesterone I take is a pharmacy compounded oral capsule. Although I was told about some initial breast tenderness, I still have it. This causes some concern because pain = something not right in my book. My doc did not prescribe a cream as she felt they were ineffectual.

Any thoughts?

Comments for Breast tenderness increasing

Click here to add your own comments

Jan 15, 2010
Breast tenderness increasing
by: Wray

Hi Betty Creams are not ineffectual, they do work well. Please see this web page. In fact oral progesterone is the least effective means of delivery, please see this.

And this.

The breast tenderness is caused by excess oestrogen, please consider using a cream. This can be rubbed on to the breasts whenever they are sore. Creams are far more versatile than any other route, as they can be used anywhere. Excellent for pain, burns, piles, aches, skin etc. Please see this web page. Take care, Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...